# SDR FDKA200605085

- Difficulty date: May 7, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 10,243 hours, 9,768 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim Switch
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THE AILERON ROLL TRIM SWITCH STUCK IN FULL RIGHT POSITION.  MAINTENANCE REMOVED FOD AND OPS CHECKED GOOD.
